# SDR DHL2003801008

- Difficulty date: April 21, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857387
- Part serial: NSN
- Condition: Damaged
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E SKIN SHOW ELONGATED HOLES AND INTERIM REPAIR AT XW 257.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EO DHL 030409, ED 3257.  REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED AREA IAW EO DHL 030409, ED 3257.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER AND DOUBLER (7075-T6 0.063) IAW EODHL 030409, ED 3257.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER INNER PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON SPLICE SURFACE IAW SRM 51-1-5 PG 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EODHL 030409, ED 3257, SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 9.
